- -

Lattice isomorphisms between spaces of integrable functions with respect to vector measures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Lattice isomorphisms between spaces of integrable functions with respect to vector measures

Show full item record

Fernández Carrión, A.; Mayoral, F.; Naranjo, F.; Sánchez Pérez, EA. (2011). Lattice isomorphisms between spaces of integrable functions with respect to vector measures. Journal of Operator Theory. 65(2):451-470. http://hdl.handle.net/10251/56996

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56996

Files in this item

Item Metadata

Title: Lattice isomorphisms between spaces of integrable functions with respect to vector measures
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The study of vibrations induced by a passing train is of utmost importance to understand better this phenomenon and to design efficient mitigation measures. Within all the techniques used to model vibrations, finite ...[+]
Subjects: ailway vibrations , Computational considerations , Finite element method , Ballasted track
Copyrigths: Cerrado
Source:
Journal of Operator Theory. (issn: 0379-4024 )
Publisher:
THETA FOUNDATION
Publisher version: http://www.theta.ro/jot.html
Thanks:
This research has been partially supported by La Junta de Andalucía. The support of D.G.I. under project MTM2006-11690-C02 (M.E.C. Spain) and FEDER is gratefully acknowledged.
Type: Artículo

This item appears in the following Collection(s)

Show full item record